# SDR GAIA00776

- Difficulty date: November 24, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FUSELAGE FITTING STATION 620.  REPAIRED FRAME IAW B727 SRM 51-40-3.  (M)
